MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT HUONS MEDLINE KIT W/ BUPIVACAINE; EPIDURAL ANESTHESIA KIT

MEDLINE INDUSTRIES, LP - SPT HUONS MEDLINE KIT W/ BUPIVACAINE; EPIDURAL ANESTHESIA KIT
Model Number DYNJRA9028
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medline spinal block 25g wht 5s "kit" - bu item#: (b)(6) that contains: bupivacaine hydrochloride in 8.25% dextrose injection, usp spinal 0.75% ndc: 73293-0002-02.The administering surgeon reports that the bupivacaine was not effective during spinal block.I attempted to report to medline, who would not accept the report.I did reach out to the manufacturer of the bupivacaine huons but have not yet received a reply.

Brand Name
HUONS MEDLINE KIT W/ BUPIVACAINE
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
MDR Report Key21834542
Report NumberMW5169000
Device Sequence Number21175699
Product Code OGE
UDI-Device Identifier10884389285701
UDI-Public(01)10884389285701
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberDYNJRA9028
Device Catalogue NumberDYNJRA9028
Device Lot Number24LBP560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown